MathSciNet Relay Station
MathSciNet bibliographic data
MR1960944 53C43 (58E20)
He, Huixia; Ma, Hui; Xu, Feng On eigenmaps between spheres. Bull. London Math. Soc. 35 (2003), no. 3, 344–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement